On the spectral radius of unicyclic graphs with fixed girth

Jianxi Li, Ji Ming Guo, Wai Chee SHIU

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The spectral radius of a graph is the largest eigenvalue of its adjacency matrix. Let Ung be the set of unicyclic graphs of order n with girth g. For all integers n and g with 5≤g≤n−6, we determine the first ⌊g/2⌋+3 spectral radii of unicyclic graphs in the set Ung.
Original languageEnglish
Pages (from-to)65-80
Number of pages16
JournalArs Combinatoria
Volume108
Publication statusPublished - Jan 2013

Scopus Subject Areas

  • Mathematics(all)

User-Defined Keywords

  • Characteristic polynomial
  • Girth
  • Spectral radius
  • Unicyclic graph

Fingerprint

Dive into the research topics of 'On the spectral radius of unicyclic graphs with fixed girth'. Together they form a unique fingerprint.

Cite this